# SDR AALA202205239737

- Difficulty date: May 22, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777323
- Aircraft serial: 33524
- Aircraft time: 29,785 hours, 3,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AISLE MID GALLEY AFT WALL FORWARD PATH EMERGENCY LIGHT LENS BROKEN. REMOVED AND REPLACED LIGHT ASSEMBLY/LENS ON MID GALLEY RIGHT WALL, PER AMM 33-51-05.
